# SDR REXA2012030400336

- Difficulty date: March 4, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N8928A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7928
- Aircraft time: 18,032 hours, 15,577 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK DOOR WILL NOT STAY SHUT.  3RD WRITE UP.  ADJUSTED FLIGHT DECK DOOR LATCH IAW CRJ CMM 52-51-10.  OP CHECK GOOD.
